# SDR CALA2022012400209

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 51,235 hours, 14,781 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113N350023
- Condition: Worn
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RIGHT WING OB FWD FLAP IB END LE AREA SKIN WORN AS MARK, TRANSCRIBED FROM HAECO GSO NR LP 9280465 REPAIRED TRAILING EDGE FLAP NOSE SKIN IAW 57-53-01-2R-3 REPAIR 3 . HAECO GSO MECH V890956 INSP QC302
